# SDR AALA201807279033

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 56,241 hours, 22,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Defective
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  GUST LOCK ON CABIN ENTRY DOOR DIFFICULT TO OPERATE.  REPLACED FORWARD ENTRY DOOR GUIDE ARM AND ROLLER PER AMM 52-11-21.  OPERATIONS CHECK NORMAL.
